# SDR UALA2011122107038

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,382 hours, 22,050 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 3642
- Condition: Seized
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXTRACT FAN FAULT 18HQ SEIZED.  SAMC TEXT: MAINT VERIFIED EXTRACT FAN IS SEIZED.  DEF PER MEL, INSTALLED DF STICKER ADJ TO EXTRACT PB. LM INFO: FAN LOB RQSTD FOR MSP-19. RMV'D & RPLC'D AEVC EXTRACT FAN (18HQ) IAW AMM.  OPS TEST NORMAL.  RPLC'D AEVC 10HQ.  BITE TEST OK.
